MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 18239
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, we will submit a supplemental with the investigation findings.We are unable to confirm the cause of the reported thermal event and relationship to res# (b)(4).
 
Event or Problem Description
The patient reported that their controller was overheating, while charging.Patient was using an insulet supplied charging cable.No impact to blood glucose levels was reported.Medical treatment was not required.A replacment controller was sent to the patient.

Brand Name
OMNIPOD DASH INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25044302
Report Number3014585508-2026-24392
Device Sequence Number21243357
Product Code LZG
UDI-Device Identifier10385082000009
UDI-Public(01)10385082000009(10)L000548
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18239
Device Catalogue NumberUSA1-D001-MG-USA1
Device Lot NumberL000548
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale